Journal of Symbolic Logic

Review: S. Feferman, G. Kreisel, Persistent and Invariant Formulas Relative to Theories of Higher Order; Solomon Feferman, Persistent and Invariant Formulas for Outer Extensions

K. Jon Barwise

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 37, Issue 4 (1972), 764-765.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738487

JSTOR
links.jstor.org

Citation

Barwise, K. Jon. Review: S. Feferman, G. Kreisel, Persistent and Invariant Formulas Relative to Theories of Higher Order ; Solomon Feferman, Persistent and Invariant Formulas for Outer Extensions. J. Symbolic Logic 37 (1972), no. 4, 764--765. https://projecteuclid.org/euclid.jsl/1183738487


Export citation